New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Doc2007
Regular Member


Date Joined Oct 2007
Total Posts : 294
   Posted 11/16/2007 12:58 PM (GMT -7)   
So I have taken two doses so far one last night and one this morning! about to take my third one after lunch.
 
The only thing I have felt so far is a very slight almost nothing stomach cramp. Feels like a hunger pain! LOL
And a bit thirsty...Im on my 4th glass of water...
And I have to pee alot 4 times since Ive been at work not counting two times before I left the house.
 
 

JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/16/2007 1:10 PM (GMT -7)   
Do you take your meds with food? I always do, cuts down on the stomach upset.

As far as the thirsty bit, it's pretty dry in San Diego right now, lol. I'm drinking enough water for 2 people, and peeing enough for both.

Anyway, you sound like you're doing fine, hope it works for you.
Judy
Crohn's Disease   
Too many surgeries, ileostomy6MP for maintenance.
 
 


JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/16/2007 2:31 PM (GMT -7)   
I was just outside, went to the pharmacy, and noticed it's NOT dry today, it's actually cool, damp and a little cloudy/hazy.

So, hmmmmmm. I'm still very thirsty though, and I'm also on 6mp, lol.
Judy
Crohn's Disease   
Too many surgeries, ileostomy6MP for maintenance.
 
 


dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 11/16/2007 4:25 PM (GMT -7)   
omg doc - i have been peeing WAY more than i have been drinking! didn't have much of an appetite today, and actually had some bad pain. it was a 2 vic day :( i drink about a gallon of water a day. but this morning i was like ....how is this even possible!?!

cheers!
.: stephanie :.
32 y/o female diagnosed 8/8/7 with crohn's of the terminal ileum w/ stricture/scarring
15mgs prednisone (getting there!), 25mgs 6mp, 4000mg pentasa, vicodin for pain & boat load of other drugs for sleep and anxiety!


Doc2007
Regular Member


Date Joined Oct 2007
Total Posts : 294
   Posted 11/19/2007 9:50 AM (GMT -7)   
Okay so its day Uuuum 5! On 6mp...I honestly dont think its giving me any side effects except Im getting up 3 to 3 times a night to pee!!! That is sooo annoying! Especially when you are dreaming that you have to go pee! So you wake up in a jolt making sure you didnt wet the bed! LOL
 
The prednisone on the other hand I think is the culprit of the other things I am feeling! Crohns symptoms have decreased tremendously...No serious cramps in about 4 days...stricture seems to be opening up which makes doing number 2 feel like true relief!
But emotionaly I feel like I am on a clock pendalum with my emotions...Weepiness is the worse part like now...I just feel like I want to cry...But I have nothing to be sad about I had a fantastic weekend...had a great day yesterday with family and friends...But I went to bed very tired last night and woke up this morning all weepy...I did read that Weepiness is a side effect of Prednisone...So I am trying to think great thoughts and when I acknowledge that I am weepy I quickly remember its the meds and not me!
 
Ill keep everyone posted...

JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/19/2007 9:57 AM (GMT -7)   
I would think prednisone is also the culprit for all the peeing you're doing.
Judy
Crohn's Disease   
Too many surgeries, ileostomy6MP for maintenance.
 
 


Lilmam
New Member


Date Joined Sep 2007
Total Posts : 1
   Posted 11/19/2007 11:06 AM (GMT -7)   
I just wanted to give you a heads up to research as much as possible!!!   Prednisone is a very strong drug and with long use it has caused my mom's skin to become like paper.  She had a hernia which was surgically removed.  They could not sew her stomach back together because her tissue was so damaged.  She has had an open wound for 3 months.  It is still healing and the plan was to take her skin from her leg and attach it to her stomach.  Then a week ago Friday she had a stroke and she is now in a coma.   My mom also didn't eat well enough to help her either.   Your diet is really really important to watch and make sure you are getting the nutrients you need!!  Prednisone seemed to be the only drug that helped her but it also hurt her!  My mom has been on and off of it for 10 years.   Be Well!!
 
 

Doc2007
Regular Member


Date Joined Oct 2007
Total Posts : 294
   Posted 11/19/2007 11:19 AM (GMT -7)   
Thanks Lilmam. I actually am very well educated about Pred... I am only on a about 30 to 60 day dose to get my mild flare under control because the entocort was only taking me half way. It is very strong and fortunatley I have not had to take it in 3 years. And I am not on and off of it. I will be on strictly 6-mp and asacol...
 
SOrry to hear your mom has done so bad on the drugs.

Doc2007
Regular Member


Date Joined Oct 2007
Total Posts : 294
   Posted 11/20/2007 9:24 AM (GMT -7)   
Okay ITs day 6! And I am feeling the side effects but from which drug I dont know either the Pred or 6 MP. Nothing major just light nausia in the AM. A loopy headed feeling through out the day. I have heard a lot of you say that this feeling usually subsides in a few weeks. I mean its tolerable and I can take it. It's was just a little difficult to get out of bed the last two mornings.
Getting first blood work ran today on my lunch! talk to you all later.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:29 AM (GMT -7)
There are a total of 2,735,392 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
322 Guest(s), 11 Registered Member(s) are currently online.  Details
robotguy, Len, Teamchris, Paxton, Mad Martha, Faustmann, pmm73, maria2016, rockyfords, quincy, JackH


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer